# SDR HEED95137

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: NAS6268
- Condition: Worn
- Location: M/R Trunnion
- Part time: 231 hours
- Component: 222012101105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR TRUNNION BOLTS WORN. FOUND ON 50 HOUR INSPECTION ORDERED NEW
